Go Back   NeuroTalk Support Groups > > >

The Stumble Inn The place for social chat for our M.S. community. The Stumble Inn

Had first infusion with Ocevus

Reply
 
Thread Tools Display Modes
Old 06-05-2017, 12:47 PM   #1
Jappy
Senior Member
 
Jappy's Avatar
 
Join Date: Oct 2007
Location: Kentucky
Posts: 1,469
Default Had first infusion with Ocevus

I had my first infusion this past Friday. The worst part of it all was lying in the recliner for 5 hours.

No reaction at the clinic but that night I had palpitations that was not that good
feeling sick to stomach and a headache.

Saturday was a good day.

Sunday was not so good, felt very week and light headed, so tired that I spent most of the day sleeping. Had chills on and off.


Today so far has been good I hope it continues.

Second treatment June 16th.
Jappy is offline   Reply With Quote
"Thanks for this!" says:
Aarcyn (06-05-2017), clarkstar (06-13-2017), ewizabeth (06-06-2017), Kitty (06-05-2017), Starznight (06-05-2017), TheSleeper (06-07-2017)
Old 06-05-2017, 03:19 PM   #2
Kitty
Super Moderator
 
Kitty's Avatar
 
Join Date: Jan 2008
Location: Deep South
Posts: 21,488
Default

I hope you told your doctor about all these symptoms. Hopefully it was just because it was your first infusion and the next one won't be as eventful. Keep us posted!
__________________
These forums are for mutual support and information sharing only. The forums are not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Always consult your doctor before trying anything you read here.
Kitty is offline   Reply With Quote
"Thanks for this!" says:
Aarcyn (06-06-2017), Jappy (06-05-2017), Starznight (06-08-2017)
Old 06-05-2017, 03:54 PM   #3
Jappy
Senior Member
 
Jappy's Avatar
 
Join Date: Oct 2007
Location: Kentucky
Posts: 1,469
Default

Quote:
Originally Posted by Kitty View Post
I hope you told your doctor about all these symptoms. Hopefully it was just because it was your first infusion and the next one won't be as eventful. Keep us posted!
I am keeping everything in a log.
Jappy is offline   Reply With Quote
"Thanks for this!" says:
Aarcyn (06-06-2017), Starznight (06-08-2017)
Old 06-07-2017, 05:46 PM   #4
Debbie D
Elder
 
Debbie D's Avatar
 
Join Date: Jan 2008
Location: Naperville IL
Posts: 5,169
Default

Hope that your body just needs to get used to the med...hope you don't have the side effects next time.
Please keep us posted
__________________
Instant Karma's gonna get you-gonna knock you right in the head...John Lennon
Debbie D is offline   Reply With Quote
"Thanks for this!" says:
Starznight (06-08-2017)
Reply

Tags
day, headed, infusion, light, tired

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Going for my first steroid infusion ker0pi Multiple Sclerosis 20 04-01-2014 03:25 PM
ketamine infusion msdrea83 Reflex Sympathetic Dystrophy (RSD and CRPS) 8 01-09-2013 11:15 AM
Ketamine Infusion @ HSS Nov. 1, what would help others? Reddawn600 Reflex Sympathetic Dystrophy (RSD and CRPS) 38 02-29-2012 11:58 AM
can you get more then one, 5 day infusion of I.V.I.G MGdallas Myasthenia Gravis 5 12-30-2011 06:51 PM
IV Steroid Infusion...1 Down... 2 to go! Friend2U Multiple Sclerosis 12 01-08-2010 03:55 AM


All times are GMT -5. The time now is 12:03 AM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.

All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy